# SDR 20000517SH023

- Difficulty date: April 12, 2000
- Submitted: May 17, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: 210316
- Condition: Cracked
- Component: Governor, Woodward
- Component part number: 210659
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION ON FLYWEIGHT BASE.  (X)
